MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PROFORE KIT ANKLE 18-25CM USA CASE 8; BANDAGE, ELASTIC

SMITH & NEPHEW MEDICAL LTD. PROFORE KIT ANKLE 18-25CM USA CASE 8; BANDAGE, ELASTIC
Model Number 66020016
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that the 4th layer of a box of profore multi-layer high compression bandaging system does not come off of the roll very easily.It appears that the layers are sticking to each other.As this was noticed in a non-surgical environment, there was no patient involvement.
 
Additional Manufacturer Narrative
H3, h6: the device was not returned for evaluation.All supplied information has been reviewed and we have not been able to confirm the complaint.A documentation review has been conducted, confirming previous complaints of this nature, with corrective actions assigned, which established an inadequate standard operating procedure as the root cause.The complained product was released prior to the actions being initiated.The instructions for use contain comprehensive instructions on the safe operation and use of the device.The risk files mitigate the reported issue with no updates required.Smith and nephew can confirm the device was released according to specifications and continue to monitor for adverse trends relating to this product range.This investigation is now complete, with no additional corrective actions deemed necessary.

Brand Name
PROFORE KIT ANKLE 18-25CM USA CASE 8
Common Device Name
BANDAGE, ELASTIC
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13111173
Report Number8043484-2021-02066
Device Sequence Number14241683
Product Code FQM
UDI-Device Identifier05000223411244
UDI-Public05000223411244
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Model Number66020016
Device Catalogue Number66020016
Device Lot Number1278053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2021
Supplement Date Received by Manufacturer01/23/2022
Initial Report FDA Received Date12/29/2021
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown